MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Medical Device Problem Code Environmental Particulates (2930)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 1/21/2026 that during leg vein treatment with a clarity ii device performed on (b)(6) 2026, the device made a loud pop sound, sparked and left a black "soot" mark on the patients foot that would not wipe away, there was a blister in the center of that spot.A trained cynosure lutronic field service engineer (fse) went to the treatment provider site for a device evaluation.During this time the device was subjected to energy testing, spot size testing, beam sample testing and full functionality testing with passing results.There was no indication of a device malfunction, the device was found to be working to published specifications.A member of the cynosure lutronic clinical team made contact with the treatment provider to review the treatment parameters used.It was determined that the treatment parameters used were within the recommended clinical guidelines of the quickstart guide (qsg), the icd settings being used were 10/20/10 when the loud pop, spark and soot left of the patient occurred.These icd settings have recently been updated to 10/10/10 it is possible that the treatment settings contributed to the spark and burn, however, it cannot be confirmed.Additionally, the provider used a makeup wipe to cleanse the area prior to treatment.It is recommended that an alcohol wipe be used to cleanse the treatment area.Cryogen is applied to the treatment site during vascular treatment to precool the skin.The cryogen begins to vaporize from the surface of the skin shortly after contact.The laser fires onto the surface of the skin after a delay time.The spark/ignition events occur when residual cryogen vapors remaining on the skin surface interact with the high-energy 1064 nm laser fluence.Longer pre-cooling and delay times increase the likelihood of uneven vapor accumulation, thereby elevating the risk of ignition.This can be observed as a spark and can result in topical burn.To reduce the probability of reoccurrence, the clinical team discussed the importance of pre treatment preparation and using alcohol to properly cleanse treatment areas prior to treatment.The treatment site also acknowledged the safety notice letter that was recently sent out regarding the potential issue with the cryogen parameters recommended for vascular lesions.The treatment provider stated that they will adopt the recommended settings for the future.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
MDR Report Key24475677
Report Number1222993-2026-00011
Device Sequence Number21236371
Product Code GEX
UDI-Device Identifier08809447653723
UDI-Public(01)08809447653723(11)240813
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2026
Report Date (Section F) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/29/2026
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale
Date Report Sent to FDA02/27/2026